# SDR SWAA2025022689542

- Difficulty date: January 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED STA303.9 AND LBL55 FWD GALLEY AND LAV 2025-81546<[01] STEP 2. EDDY CURRENT EQUIPMENT USED P/N: NORTE 600D; S/N: 210138103 AND DUE DATE: 10-JUN-25.;[02] PERFORMED DETAIL VISUAL INSPECTION ON INNER CHORD LOCATED ON BS303.9 AND LBL55 AT FWD GALLEY AND LAV AREA AND NO FOUND CRACK DAMAGE OR ANOTHER DAMAGE ON THIS AREA I.A.W. B737-800 SRM 51-00-06 AND PERFORMED HFEC INSPECTION I.A.W. BOEING 737 NDT MANUAL; PART 6; SECTION 51-00-00; PROCEDURE 23. CRACK INDICATION NOT FOUND.   SEE INDIVIDUAL SIGN-OFF BELOW;[03] PERFORMED DETAIL VISUAL INSPECTION ON INNER CHORD LOCATED ON BS303.9 AND LBL55 AT FWD GALLEY AND LAV AREA AND NO FOUND CRACK DAMAGE OR ANOTHER DAMAGE ON THIS AREA I.A.W. B737-800 SRM 51-00-06 AND PERFORMED HFEC INSPECTION I.A.W. BOEING 737 NDT MANUAL; PART 6; SECTION 51-00-00; PROCEDURE 23. CRACK INDICATION NOT FOUND.
